# SDR SCNA20130513096

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 43,064 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WET AREA FLOOR SUPPORT FRAME STA 992.8 - 1016, LBL 32 HAS CORROSION SPOT ON UPPER SURFACE AND AROUND SEVERAL SCREW HOLES.  REMOVED AND REPLACED FLOOR SUPPORT FRAME 992.8 - 1016 LBL 32.
